# SDR FDKA200701007

- Difficulty date: January 7, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 14,776 hours, 13,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5967 ATL-GSP (1915 PHX LCL) BOTH LOWER OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MX RESET THE BATTERY PACKS AND OPS CHECKED GOOD.
